IJPAM: Volume 76, No. 3 (2012)

FIXED AND PERIODIC POINTS FOR MAPPINGS
SATISFYING CONTRACTIVE CONDITIONS
OF INTEGRAL TYPE

Zeqing Liu$^1$, Haijiang Dong$^2$,
Chahn Yong Jung$^3$, Shin Min Kang$^4$
$^{1,2}$Department of Mathematics
Liaoning Normal University
Dalian, Liaoning, 116029, P.R. CHINA
$^3$Department of Business Administration
Gyeongsang National University
Jinju, 660-701, KOREA
$^4$Department of Mathematics and RINS
Gyeongsang National University
Jinju, 660-701, KOREA


Abstract. Several fixed and periodic point theorems for mappings satisfying a few contractive conditions of integral type are given and three examples are constructed to illustrate the results presented in this paper.

Received: November 12, 2011

AMS Subject Classification: 54H25

Key Words and Phrases: fixed point, periodic point, contractive mappings of integral type, complete metric space

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 76
Issue: 3